# SDR DL75E090429

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 38,901 hours, 13,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34102
- Condition: Dented
- Location: Bs 1400-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SEVERAL DENTS WERE FOUND IN THE FUSELAGE SKIN BETWEEN STA 1400 AND 1480 BETWEEN S-24L AND S-25L.  THE DENTS WERE REPAIRED PER BOEING INSTRUCTIONS.
